# SDR REXA2016061101076

- Difficulty date: June 11, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 21,379 hours, 13,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR JAMB MID CAP ANGLE IS CORRODED.  CONTINUATION CARD 81513811, OP 142.  R & R PASSENGER DOOR JAMB MID CAP ANGLE, PN:SH670-31825-95 IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.  REMOVED AND REINSTALLED PAX DOOR PROXIMITY SENSOR IAW AMM 52-70-04-400-806-A02.  ADJUSTED PAX DOOR SENSOR PX25 IAW AMM 52-70-04-400-802-A02.  OPS CHECK GOOD IAW AMM 52-11-00-710-801-A02.
